# SDR QXEA0300235

- Difficulty date: February 4, 2003
- Submitted: February 7, 2003
- Operation: Air carrier
- Aircraft: N601QX
- Make and model: Cndair CL6002C10
- Aircraft serial: 10009
- Aircraft time: 3,127 hours, 2,575 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Warning System
- Condition: False Activation
- Location: Zone 200
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

PDX-ON FLIGHT NUMBER 2534, AFTER TAKEOFF, SMOKE AFT LAVATORY WARNING MESSAGE ILLUMINATED WITH NO ASSOCIATED AURAL.  WARNING EXTINGUISHED AFTER 15 SECONDS.  NO EVIDENCE OF SMOKE/FUMES IN LAVATORY.  INSPECTED MDC, NO MESSAGE AND NO HISTORY FOUND.  PERFORMED FAULT ISOLATION TASK 26-16-00-810-802.  NO DEFECTS NOTED.  NO PARTS REPLACED.  AIRCRAFT RETURNED TO SERVICE.
